# SDR ABXA201011160152

- Difficulty date: October 1, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 51,273 hours, 37,773 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Part number: 315T1100787
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD REVERSER INBOARD AFT FIRE SEAL MATING SURFACE IS CRACKED.  REPAIRED AREA IAW B767 SRM 51-70-13.
